# SDR QXEA200601752

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 18,117 hours, 25,981 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 97023730
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 17,889 hours, 25,842 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2024 ADI PITCH AND ROLL MISMATCH.  MAINTENANCE REPLACED NR 2 AHRS AND SWITCHING UNIT.  AHRS CONTROLLER P/N 7004545-901, S/N 96111890 TSN 5209.7 CSN 7669.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
